# SDR SIMA2020040617008

- Difficulty date: February 17, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BELLY FAIRING, LH EXTERIOR EMERGENCY LIGHT CORRODED.-C/A-COMPLETE:RRMOVED AND REPLACED RETAINER RING IAW SRM 51-40-02
